Home | Recent Submissions | Search | Diagnosis | Quiz | Submit an Image | Index | Blog |About GSA
  
<< Back to Diagnosis Page  
Image Number 106 (Postinflammatory hyperpigmentation)

 
Morphology:
Hyperpigmentation

Diagnosis: Postinflammatory hyperpigmentation

Site: Neck nape

Sex: M

Age: 56

Type: Clinical

Description: The characteristic slate grey pigmentation in the skin

Submitted by: Ian McColl

View Full Size

Differential Diagnosis

History: This man had been on Minocycline for an acne rash for years in high dosage.The drug was now accumulating in his tissues in the dermis.Hyperpigmentation due to Minocycline can also occur in the acne lesions themselves or as a generalised hyperpigmentation but the latter is rare.When the drug is stopped the pigmentation will slowly clear but it takes many years to settle.

Search DermNetNZ   eMedicine   PubMed   Dermatology Online   Archives   JAAD for "Postinflammatory hyperpigmentation"

buy accutane
Home  |  Recent Submissions  |  Search  | Diagnosis  |  Quiz  |  Submit an Image  |  Index  |  About GSA

Copyright © 2005 Global Skin Atlas